MAUDE Adverse Event Report: DENTSPLY DETREY GMBH P&BOND ACTIVE STAND.REF.; AGENT, TOOTH BONDING, RESIN

DENTSPLY DETREY GMBH P&BOND ACTIVE STAND.REF.; AGENT, TOOTH BONDING, RESIN
Catalog Number 60667341
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that patient had a allergic reaction of the mucosa with the use of p&bond active stand.Ref.Further information requested.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation: return: returned sample was examined.Results are within specification and can be found in the attachment.The assessment is not applicable to this complaint.Dhr: the dhr of the complained batch was checked.There were no abnormalities in the dhr.

Brand Name
P&BOND ACTIVE STAND.REF.
Common Device Name
AGENT, TOOTH BONDING, RESIN
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17920457
Report Number8010638-2023-00026
Device Sequence Number6804831
Product Code KLE
UDI-Device IdentifierD010606673411
UDI-PublicD010606673411
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/31/2025
Device Catalogue Number60667341
Device Lot Number236000060
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/06/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown